# SDR 05FDEA04069

- Difficulty date: December 2, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, FOUND CRACK ON RIGHT WING STRINGER 43.  REPAIRED AS PER SRM 57-20-00 FIG.   10 VOL. I. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
